# SDR USAA2011102000008

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 58,977 hours, 39,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Unsecure
- Location: Megaphone
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT MEGAPHONE WON'T TEST.  MAINTENANCE RESECURED COVER LATCH.  OPERATIONAL CHECK NORMAL.
